# SDR HALA2011011800049

- Difficulty date: January 18, 2011
- Submitted: January 26, 2011
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 23275
- Aircraft time: 73,855 hours, 32,204 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 348-434
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION, AT SEAT TRACK RBL 11.00 STA. 348-434. CORROSION ASSESSED OUT OF SRM LIMITS IAW SRM 53-00-52-1A, REV 84.  REPLACED SEAT TRACK AT RBL 11.00 STA 348-434, IAW SRM 51-40-02, REV. 84.
